# SDR SWAA2024093041480

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING ESCAPE GROUND ILLUMINATION EMERGENCY LIGHT INOP.<[01] REPLACED LAMP ON LH OVERWING ESCAPE GROUND ILLUMINATION EMERGENCY LIGHT PER AMM 33-51-04-960-801; FUNCTIONAL TEST OK; NO DEFECTS FOUND.;[02] VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
